Infinitely many solutions for a mixed boundary value problem

Volume 99 / 2010

Gabriele Bonanno, Elisabetta Tornatore Annales Polonici Mathematici 99 (2010), 285-293 MSC: Primary 34B15. DOI: 10.4064/ap99-3-5

Abstract

The existence of infinitely many solutions for a mixed boundary value problem is established. The approach is based on variational methods.

Authors

  • Gabriele BonannoDepartment of Science
    for Engineering and Architecture
    (Mathematics Section)
    Engineering Faculty
    University of Messina
    98166 Messina, Italy
    e-mail
  • Elisabetta TornatoreDipartimento di Metodi e Modelli Matematici
    Facoltà di Ingegneria
    Università degli Studi di Palermo
    Viale delle Scienze
    90100 Palermo, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image